Sign in to follow this  
Followers 0

UGl DECA = ASS SWELL

7 posts in this topic

Posted

hi guys, recently baught some ugl deca 200 that looks a bit dodgey (stupid of me i know) anyway ive been doing 1ml (200mg's) twice a week... and every jab is making my ass cheek swell up, im not sure if its because the oil is so thick or its not even deca at all..

basically i would just like to know if you think i should keep using it and if anyone here has had the same problem although the gear was good.

also are there any ways to test if its actually deca?

this sux man i dont have alot of money and have spent it on something im now scared to use..

anyone got anything to say apart from im a **** for buying dodgey lookin homebrew? nice one guys :)

Share this post


Link to post
Share on other sites

Posted

although your probly right, anyone else got anything to say?

Share this post


Link to post
Share on other sites

Posted

Bin it!

If a 200mg Deca is causing you pain it must be REALLY bad stuff, it's your bum cheek mate.

Share this post


Link to post
Share on other sites

Posted

Bin it!

If a 200mg Deca is causing you pain it must be REALLY bad stuff, it's your bum cheek mate.

Share this post


Link to post
Share on other sites

Posted

Agree, must be sh!te if 200mg is causing you problems. Are you running Deca on its own?

Share this post


Link to post
Share on other sites

Posted

mate, just bin it, and why buy it in the first place anyway

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0